# SDR AALA202306265569

- Difficulty date: June 22, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N823AW
- Make and model: Airbus A319-132
- Aircraft serial: 1463
- Aircraft time: 67,994 hours, 31,274 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DIRECT VIEW JUMP SEAT EMERGENCY FLASHLIGHT INDICATOR LIGHT DOES NOT FLASH. REPLACED DIRECT VIEW JUMP SEAT EMERGENCY FLASHLIGHT BATTERY.
